Show simple item record

dc.contributor.authorMcMullen, Curtis T.
dc.date.accessioned2009-12-21T19:58:02Z
dc.date.issued2006
dc.identifier.citationMcMullen, Curtis T. 2006. Teichmüller curves in genus two: Torsion divisors and ratios of sines. Inventiones Mathematicae 165(3): 651-672. Revised 2007.en_US
dc.identifier.issn0020-9910en_US
dc.identifier.issn1432-1297en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3446015
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionofdoi:10.1007/s00222-006-0511-2en_US
dc.relation.hasversionhttp://www.math.harvard.edu/~ctm/papers/index.htmlen_US
dash.licenseLAA
dc.titleTeichmüller Curves in Genus Two: Torsion Divisors and Ratios of Sinesen_US
dc.typeJournal Articleen_US
dc.description.versionAuthor's Originalen_US
dc.relation.journalInventiones Mathematicaeen_US
dash.depositing.authorMcMullen, Curtis T.
dc.date.available2009-12-21T19:58:02Z
dc.identifier.doi10.1007/s00222-006-0511-2*
dash.contributor.affiliatedMcMullen, Curtis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record